MathSciNet Relay Station
MathSciNet bibliographic data
MR866026 (87m:47071) 47B35 (17C30 32M15 46L05 58G10)
Upmeier, Harald Index theory for Toeplitz operators on bounded symmetric domains. Bull. Amer. Math. Soc. (N.S.) 16 (1987), no. 1, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement